Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Severe back and abdominal pain post UTI treatment. What is the cause?

Hi Doctor, My age is 24. i am married. I have a severe lower back pain and abdominal pain .i have consulted urologist , i have undergone various tests like ultrasound scan, blood test and urine culture .The report says i have enlarged bilateral overies.and my WBC count is 11,100 and my culture report says no growth after 24 hours incubation on culture.Doctor told me i was suffering with UTI. and suggested the following medicines.prulifloxacin 600 mg for 5days. after that ofwell 200 for 3 weeks . now i am using it. i using pain killer also for back pain Thioceclo 8.but still i dont get relaxation.i was suffering with this pain for more than 3 months. am i in a worst condition. is this turn up into kidney infection. or due i have cysts on ovaries. i am confused. please suggest me some thing. I cant bear this pain.. help me out.
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Diabetologist 's  Response

You have chronic lower back ache and abdominal pain.
You have Bilateral enlarged ovaries and your WBC count is also high.
This may be due to Gynecological infections(Pelvic inflammatory Disease or Oophoritis). You need a consultation with a Gynecologist.

Your urine culture is negative. So it may be unlikely that you may have acquired any renal infection.
Answered: Thu, 16 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor